Alert archive / Vermont / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 13, NWS Burlington, VT

May 17, 2025Addison County, Chittenden County, Washington County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at May 17, 2025, 3:15 PM EDT for Addison County, Chittenden County, Washington County, Vermont. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2025, 3:15 PM EDT (19:15 UTC)
Expired
May 17, 2025, 4:15 PM EDT
In force
60 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Addison County, VT, Chittenden County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 48 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 3:18 PM EDTHAIL 0.53 Ene Middlebury, VT
May 17, 3:24 PM EDTTSTM WND DMG1 Wnw Middlebury, VTTree down on powerlines on Gorham Ln
May 17, 4:10 PM EDTHAIL 0.5Lincoln, VT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 12:34 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 361 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

119 
WUUS51 KBTV 171915
SVRBTV
VTC001-007-023-172015-
/O.NEW.KBTV.SV.W.0013.250517T1915Z-250517T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
315 PM EDT Sat May 17 2025

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  Central Addison County in central Vermont...
  Southeastern Chittenden County in northwestern Vermont...
  Western Washington County in central Vermont...

* Until 415 PM EDT.

* At 314 PM EDT, a severe thunderstorm was located near New Haven
  Mills, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include...
  Waterbury Center, North Moretown, Irasville, East Middlebury,
  Northfield Village, Riverton, West Lincoln, Warren, Bristol, West
  Berlin, South Duxbury, South Starksboro, Duxbury, Middlebury,
  Northfield, Waterbury Village, Moretown, Lincoln, North Fayston,
  and Montpelier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4396 7313 4403 7321 4442 7275 4421 7247
TIME...MOT...LOC 1914Z 229DEG 23KT 4405 7307 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Neiles
2 follow-up statements
711 
WWUS51 KBTV 171947
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
347 PM EDT Sat May 17 2025

VTC001-007-023-172015-
/O.CON.KBTV.SV.W.0013.000000T0000Z-250517T2015Z/
Addison VT-Chittenden VT-Washington VT-
347 PM EDT Sat May 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN ADDISON...SOUTHEASTERN CHITTENDEN AND WESTERN
WASHINGTON COUNTIES...

At 346 PM EDT, a severe thunderstorm was located over Lincoln, moving
northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines.

Locations impacted include...
Waterbury Center, North Moretown, Irasville, Northfield Village,
Riverton, West Lincoln, Warren, West Berlin, South Duxbury, South
Starksboro, Duxbury, Northfield, Waterbury Village, Moretown,
Lincoln, North Fayston, Montpelier, Waitsfield, Barre City, and
Waterbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4401 7300 4415 7307 4442 7275 4421 7247
TIME...MOT...LOC 1946Z 242DEG 13KT 4410 7294 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Duell
551 
WWUS51 KBTV 172014 RRA
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
414 PM EDT Sat May 17 2025

VTC001-007-023-172024-
/O.EXP.KBTV.SV.W.0013.000000T0000Z-250517T2015Z/
Addison VT-Chittenden VT-Washington VT-
414 PM EDT Sat May 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADDISON...
SOUTHEASTERN CHITTENDEN AND WESTERN WASHINGTON COUNTIES WILL EXPIRE
AT 415 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and northwestern Vermont.

&&

LAT...LON 4401 7300 4415 7307 4442 7275 4421 7247
TIME...MOT...LOC 2014Z 229DEG 23KT 4421 7276 

$$

Duell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 10:21 AM EDT, 4 hours 54 minutes earlier.

Area forecast discussion, May 17, 10:21 AM EDT, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1021 AM EDT Sat May 17 2025

.SYNOPSIS...
Warm and humid conditions will continue to support widely scattered
showers and thunderstorms. Strong to severe thunderstorms
remain possible today. After the recent stretch of warmth, much
cooler conditions arrive SUnday and will linger into the first
half of next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 1016 AM EDT Saturday...Scattered thunderstorms continue
this morning with some elements being strong. There have been
reports of trees down and hail ranging 0.25-0.88" in diameter.
The main threat has been hail and frequent lightning. This round
of storms continues, but models project another round of
increased instability for this afternoon that could result in
more severe thunderstorms. Finally, heavy rainfall has
accompanied these storms and additional storms may result in
localized flash flooding.

Previous Discussion...An upper level low centered over the
Great Lakes will continue to meander eastward, with the showery and
active weather pattern continuing. Some patchy fog that developed
overnight in locations where rain fell yesterday will gradually
diminish through the morning. Several rounds of showers and possible
thunderstorms are expected today, with the first round of showers
moving through in the early morning and then additional convection
in the afternoon. The greatest chances for strong to locally severe
thunderstorms looks to be between noon and 8 PM, although some
convection may develop even earlier. SPC continues to maintain the
Slight Risk across the region. Tall CAPE profiles and high PWAT
values also support locally heavy rainfall rates in storms that do
develop. WPC continues to maintain a Marginal Risk ERO given the
higher rainfall rates, with the greatest threat for any flash
flooding in locations that receive multiple rounds of showers. In
general, about 0.5 to 1.0 of rain can be expected today, although it
will largely depend on where showers develop. Another day of warmer
temperatures is expected, with highs generally in 70s to near 80
degrees.

A cold front will push through the region late tonight, with a much
cooler airmass filtering into the region. Overnight low temperatures
tonight will be much cooler than previous nights, generally in the
upper 40s to mid 50s. Showers will continue to persist late tonight
into SUnday as the upper low tracks across northern New York. High
temperatures will struggle on Sunday, only climbing into the 50s and
low 60s after the recent warmth.

&&

.SHORT TERM /SUNDAY NIGHT/...
As of 413 AM EDT Saturday...A deep upper low will remain just to our
northeast on Monday, but will gradually pull away. During the day,
it will absorb another shortwave. With sufficient moisture
lingering, showers should redevelop, especially over northern
mountains. Breezy northwest winds 10 to 15 mph and gusts to 25
underneath abundant cloud cover will result in a well below normal
temperature forecast. Temperatures will mainly stay in the 50s,
though a spot 60 is possible in the lower Connecticut River Valley.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 413 AM EDT Saturday...For Tuesday, the upper low responsible
for our stretch of active weather will shift far enough east that
its influence should end. However, another upper low will quickly
take its place out of the north. Ensemble forecasts depict a range
of different scenarios due to disagreement on the track of the new
upper low. NBM probabilities of precipitation suggest keeping a
20-40 percent chance of rain in the forecast, mainly over northern
Vermont.

The overall weather pattern favors above normal precipitation. After
what appears to be a dry Wednesday morning, the new upper low phases
with a potent system across the Plains and then subsequently gets
blocked by an amplifying ridge across the Canadian Maritimes. A
broad, slow moving area of low pressure will loft precipitation
northwards late Wednesday as it moves up the Ohio River Valley. Then
the question will become when can stacked low pressure finally get
out of here. Ensemble MSLP suggests its still hanging near the Gulf
of Maine on Saturday. Expect wet and cool conditions to prevail the
latter half of next week.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
Through 12Z SUNDAY...VFR conditions currently prevail across
all terminals, with just some lingering IFR at KMPV from low
stratus and patchy fog. Several rounds of showers and
thunderstorms are expected throughout the day today, with
visibility restrictions possible within any heavier showers that
pass through. While confidence is high that showers and
thunderstorms will occur, there is lower confidence in the exact
timing and placement of these showers so PROB30 groups were
utilized throughout the forecast period. After all of the
precipitation, MVFR ceilings are likely to develop later this
afternoon into the overnight hours. Winds will continue out of
the southwest and could gust 15-20 knots at times, higher in
thunderstorms. Winds will become more westerly towards the end
of the forecast period.

Outlook...

Sunday: Mainly MVFR, with local IFR possible. Definite SHRA.
Sunday Night: Mainly MVFR, with local IFR possible. Likely SHRA.
Monday: Mainly MVFR, with areas VFR possible. Chance SHRA.
Monday Night: Mainly MVFR, with areas VFR possible. Chance SHRA.
Tuesday: Mainly MVFR, with local VFR possible. Slight chance
SHRA.
Tuesday Night: Mainly MVFR, with areas VFR possible. NO SIG WX.
Wednesday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Kremer
NEAR TERM...Boyd/Kremer
SHORT TERM...Haynes
LONG TERM...Haynes
AVIATION...Kremer
Hazardous weather outlook, May 17, 2:38 PM EDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
238 PM EDT Sat May 17 2025

NYZ026>031-034-035-087-VTZ001>011-016>021-181845-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
238 PM EDT Sat May 17 2025

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 17, 2:21 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Burlington VT
221 PM EDT Sat May 17 2025

NYZ034-171900-
Western Essex NY-
221 PM EDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ESSEX COUNTY
THROUGH 300 PM EDT...

At 220 PM EDT, Doppler radar was tracking a strong thunderstorm near
Indian Lake, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Minerva, Olmstedville, South Schroon, Pharoah Mountain, Schroon
Falls, Steep Bay, Schroon Lake, Schroon, Severance, Newcomb,
Vanderwhacker Mountain, North Hudson, and Keene.

This includes Interstate 87 between mile markers 82 and 92, and near
mile marker 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York.

&&

LAT...LON 4380 7405 4381 7412 4383 7415 4382 7419
      4381 7421 4393 7434 4396 7427 4398 7426
      4409 7390 4379 7362 4374 7406
TIME...MOT...LOC 1820Z 245DEG 22KT 4379 7420

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Duell
Special weather statement, May 17, 2:29 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Burlington VT
229 PM EDT Sat May 17 2025

NYZ035-VTZ005-009-017-171915-
Eastern Essex NY-Eastern Chittenden VT-Western Chittenden VT-
Western Addison VT-
229 PM EDT Sat May 17 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL ESSEX...
NORTHWESTERN ADDISON AND SOUTHERN CHITTENDEN COUNTIES THROUGH 315 PM
EDT...

At 227 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kingsland Bay State Park, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fort Cassin Point, Mcneil Cove, Ferrisburg, Charlotte, Sloop Island,
Shelburne Falls, Wings Point, Town Farm Bay, Meach Island, Winooski,
Porter Bay, Orchard Point, Queneska Island, North Ferrisburgh, Louis
Clearing Bay, Fields Bay, Juniper Island, Monkton Ridge, Converse
Bay, and Burlington Bay.

This includes Interstate 89 between mile markers 74 and 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to localized flooding.

If on or near southern Lake Champlain near Charlotte, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York...and central and northwestern Vermont.

&&

LAT...LON 4413 7330 4424 7349 4458 7319 4441 7290
TIME...MOT...LOC 1827Z 219DEG 18KT 4425 7333

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Duell
Local storm report, May 17, 2:58 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
258 PM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Hail             Charlotte               44.30N  73.25W
05/17/2025  E1.75 inch       Chittenden         VT   Trained Spotter

&&

Event Number BTV2500934

TD
Local storm report, May 17, 3:02 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
302 PM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Tstm Wnd Dmg     East Charlotte          44.32N  73.19W
05/17/2025                   Chittenden         VT   Trained Spotter

            Tree down near Sheehan Green with Nichel hail

&&

Event Number BTV2500935

TD
Local storm report, May 17, 3:13 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
313 PM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     Tstm Wnd Dmg     2 NE Peasleeville       44.62N  73.65W
05/17/2025                   Clinton            NY   Emergency Mngr

            Tree down on power lines.

&&

Event Number BTV2500936

TD
Special weather statement, May 17, 3:13 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Burlington VT
313 PM EDT Sat May 17 2025

NYZ028-035-VTZ001-002-005-172000-
Eastern Clinton NY-Eastern Essex NY-Western Franklin VT-
Grand Isle VT-Western Chittenden VT-
313 PM EDT Sat May 17 2025

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL CLINTON...
NORTHEASTERN ESSEX...GRAND ISLE...NORTHWESTERN CHITTENDEN AND
SOUTHWESTERN FRANKLIN COUNTIES THROUGH 400 PM EDT...

At 313 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chazy to near South Hero to near
Willsboro. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Young Island, Wilcox Point, Scott Point, Hazen Point, Sunset Island,
West Milton, Malletts Bay, Hen Island, Winooski, Conner Bay, Kellogg
Island, Grand Isle State Park, Allens Bay In Clinton County, Cloak
Island, Hoyt Point, Point Of The Tongue, Marble Island, Monty Bay,
Monty Point, and Martin Bay.

This includes the following highways...
 Interstate 87 between mile markers 157 and 163.
 Interstate 89 between mile markers 88 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Lake Champlain, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern New York...and northwestern Vermont.

&&

LAT...LON 4488 7315 4469 7302 4446 7318 4444 7344
      4465 7336 4483 7350
TIME...MOT...LOC 1913Z 264DEG 25KT 4483 7340 4466 7326 4446 7336

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Duell

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 9:46 PM EDTSpecial Weather StatementBTVWashington44 min
May 17, 8:19 AM EDTSpecial Weather StatementBTVAddison56 min
May 17, 8:30 AM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Washington, Windsor45 min
May 17, 9:14 AM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orange, Washington16 min
May 17, 9:59 AM EDTSpecial Weather StatementBTVCaledonia46 min
May 17, 11:06 AM EDTSpecial Weather StatementBTVOrleans39 min
May 17, 11:48 AM EDTSpecial Weather StatementBTVFranklin42 min
May 17, 2:29 PM EDTSpecial Weather StatementBTVChittenden46 min
May 17, 2:33 PM EDTSevere Thunderstorm WarningBTVChittenden, Grand Isle42 min
May 17, 2:41 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Lamoille, Washington64 min
May 17, 2:52 PM EDTSevere Thunderstorm WarningBTVAddison53 min
May 17, 2:57 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden52 min
May 17, 3:13 PM EDTSpecial Weather StatementBTVGrand Isle47 min
May 17, 3:31 PM EDTFlash Flood WarningBTVAddison, Chittenden, Windsor20 days
May 17, 3:36 PM EDTSevere Thunderstorm WarningBTVChittenden, Lamoille, Washington39 min
May 17, 3:36 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Lamoille, Orleans39 min
May 17, 4:13 PM EDTSpecial Weather StatementBTVLamoille47 min
May 17, 4:16 PM EDTSevere Thunderstorm WarningBTVFranklin, Lamoille, Orleans33 min
May 17, 4:23 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orleans52 min
May 17, 4:27 PM EDTFlash Flood WarningBTVAddison, Chittenden, Washington, Windsor20 days
May 17, 4:28 PM EDTSpecial Weather StatementBTVWashington47 min
May 17, 4:46 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orange, Washington45 min
May 17, 4:57 PM EDTFlash Flood WarningBTVWashington3 hr
May 17, 5:15 PM EDTSpecial Weather StatementBTVEssex60 min
May 17, 5:28 PM EDTFlash Flood WarningBTVAddison, Orange, Washington3 hr
May 17, 5:37 PM EDTSpecial Weather StatementBTVOrange38 min
May 17, 5:55 PM EDTSpecial Weather StatementBTVWindsor35 min
May 17, 6:01 PM EDTSevere Thunderstorm WarningBTVOrange, Windsor30 min
May 17, 7:16 PM EDTRiver Flood WarningBTVWashington4 hr

Nearby

Severe Thunderstorm Warnings in Vermont, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.